# SDR ABXA20211119121

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 69,196 hours, 48,743 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Cable
- Part number: 580289008
- Part serial: BN140696
- Condition: Binding
- Location: Left Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT ENG COMPRESSOR STALL (MODERATE) ALL ENG INDICATIONS NORMAL IN CLIMB THROUGH 35000'. FLIGHT CREW ELECTED TO DIVERT TO CVG. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND VSV CABLE BINDING.REMOVED OLD, THEN INSTALLED NEW L/H ENGINE VSV CABLE PER AMM 75-31-03. ENGINE WAS BORESCOPED AND NO DAMAGE FOUND. AIRCRAFT RETURNED TO SERVICE
